Florida, 2009Damaging Winds in Florida, August 19, 2009
August 19, 2009 · NWS JAX · 2 events in 2 counties and zones
An upper level ridge extended from the western Gulf of Mexico to the Carolinas with a mid-latitude trough offshore of the New England coast. S.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level ridge extended from the western Gulf of Mexico to the Carolinas with a mid-latitude trough offshore of the New England coast. An inverted trough was offshore of the Bahamas to the Caribbean with the remnants of T.S. Ana near the Bahamas to Cuba. Tropical moisture and surface convergence increased over the area during the late afternoon which aided storm development near the seabreeze merger that occurred near the interstate 75 corridor.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Aug 19, 1:58 PM EST, 3 hours 32 minutes earlier.
Area forecast discussion, Aug 19, 1:58 PM EST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT WED AUG 19 2009
.SHORT TERM...TONIGHT THROUGH SATURDAY
THE AREA WILL RETURN TO A PATTERN MARKED BY MORE NUMEROUS
THUNDERSTORM ACTIVITY BEGINNING TOMORROW. A SURGE OF TROPICAL MOISTURE
ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM ANA WILL SPREAD
NORTH OVER THE AREA AND REMAIN IN PLACE INTO THE WEEKEND. ALTHOUGH
RIDGING WILL BE IN PLACE OVER THE AREA...IT WILL BE WEAK. MODEL
SOUNDINGS ARE IN FACT NOT SHOWING MUCH SUBSIDENCE IN THE COLUMN AT
ALL OVER THE NEXT SEVERAL DAYS. PLAN VIEWS ACTUALLY DEPICT DECENT
DIVERGENT FLOW ALOFT AS WELL AS INCREASED VORTICITY. GIVEN THESE
PARAMETERS AND THE FACT THAT INSTABILITY AND MOISTURE WILL BOTH
BE RUNNING ON THE HIGH SIDE...NUMEROUS THUNDERSTORM ACTIVITY
SHOULD DEVELOP EACH DAY. SLOW STORM MOTION AND HIGH MOISTURE
LEVELS WILL MAKE HEAVY RAINFALL POSSIBLE. THE INHERITED FORECAST
HAD ALL OF THIS HANDLED WELL AND VERY LITTLE CHANGES WERE MADE.
REALLY THE ONLY ADJUSTMENT WAS TO GO AHEAD AND BUMP UP POPS JUST
A LITTLE MORE OVER THE NEXT TWO DAYS.
HURRICANE BILL POSES NO SENSIBLE WEATHER THREAT TO THE LOCAL AREA.
BY SATURDAY...BILL WILL BE WELL NORTHWEST OF THE AREA MOVING IN
A NORTHERLY DIRECTION. A COLD FRONT WILL APPROACH THE AREA ON
SATURDAY AS MID TO UPPER LEVEL TROUGHING DIGS INTO THE REGION.
THERE IS SOME INDICATION THAT SHORTWAVE RIDGING WILL ACT TO
INHIBIT THUNDERSTORM ACTIVITY SOMEWHAT ON SATURDAY SO DECIDED NOT
TO INCREASE POPS BEYOND 50 PERCENT AT THIS TIME. THE FRONT IS
PROGGED TO MOVE THROUGH THE AREA SUNDAY NIGHT AND SOME
THUNDERSTORM ACTIVITY MAY ACCOMPANY THE FRONT THROUGH THE
OVERNIGHT HOURS.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
THE FRONT IS PROGGED TO STALL OVER NORTHERN FLORIDA ON SUNDAY.
HEAVY RAINFALL WILL BE POSSIBLE ALONG THIS FRONT. THE UPPER RIDGE
AXIS WILL THEN ATTEMPT TO MOVE BACK UP THE FLORIDA PENINSULA AND
SLOWLY DRIVE THE AFOREMENTIONED BOUNDARY NORTH INTO SOUTHEAST
GEORGIA DURING THE FIRST HALF OF NEXT WEEK.
&
.AVIATION...CONVECTION SO FAR IS ISOLD TO SCT MAINLY FOCUSED OVER
THE ERN ZONES. MAIN TSTMS IMPACTS OVER NEXT FEW HRS WILL BE AT VQQ
AND GNV WHERE OCNL MVFR CIG AND VIS IS POSSIBLE. THUNDERSTORM GUSTS
SO FAR NOT TOO IMPRESSIVE AT ABOUT 25-30 KT PER RADAR DATA. SHOWERS
AND STORMS WILL BE WANING BY 22Z-00Z AROUND THE TAF SITES AND MAINLY
VFR AFTER MIDNIGHT. SOME CHANCE OF MVFR VIS FOR FOG AT GNV. ANOTHER
ROUND OF SHOWERS AND STORMS FOR THU WITH ONLY CB OR AT MOST VCSH
PLANNED AT THIS TIME.
&&
.MARINE...CURRENTLY...SELY FLOW IS AT 10-15 KT AND SEAS OF
ABOUT 2-3 FT. FORECAST STILL ON TRACK FOR SEAS TO INCREASE AS LONG
PERIOD SWELLS IMPACT THE COASTAL WATERS WITHIN THE NEXT COUPLE OF
DAYS. SHOULD BE LOOKING AT LEAST AT SCA FOR HAZARDOUS SEAS FOR THE
OFFSHORE WATERS BY SAT MORNING. SEAS MAY DECREASE ON SUN AND SUN
NIGHT BUT CONFIDENCE IN THIS IS NOT HIGH AS MODELS SOMETIMES HAVE
DIFFICULTY WITH SWELL TRAIN. AN MWS MAY BE ISSUED WITHIN NEXT DAY OR
SO TO INCREASE AWARENESS OF ROUGH SEAS EXPECTED BY FRI AND SAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 91 73 91 / 20 60 20 60
SSI 77 87 76 88 / 10 50 20 50
JAX 74 90 74 90 / 10 60 30 60
SGJ 76 87 75 88 / 20 60 30 50
GNV 72 89 73 90 / 20 70 20 50
OCF 73 88 73 90 / 30 70 20 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
SHULER/SHASHY
Hazardous weather outlook, Aug 19, 10:15 AM EST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1115 AM EDT WED AUG 19 2009
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1115 AM EDT WED AUG 19 2009
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
A TROPICAL WAVE...THE REMNANT OF TROPICAL STORM ANA...WILL MOVE WEST
ACROSS THE FLORIDA PENINSULA TODAY. INCREASING MOISTURE ASSOCIATED
WITH THIS FEATURE WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS.
THIS ACTIVITY WILL BEGIN OVER EASTERN AREAS AND SPREAD NORTHWEST
THROUGH THE DAY. ISOLATED STRONG STORMS ARE POSSIBLE...ESPECIALLY
OVER INLAND NORTHEAST FLORIDA AND SOUTHEAST GEORGIA LATER THIS
AFTERNOON. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND VERY HEAVY
DOWNPOURS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
...INCREASING OCEAN SWELLS EXPECTED BY THE WEEKEND WITH ELEVATED RIP
CURRENT RISK...
DEEP TROPICAL MOISTURE WILL CONTINUE OVER THE AREA THROUGH THE END
OF THE WEEK WITH LOCALLY HEAVY RAINFALL POSSIBLE...ESPECIALLY ACROSS
NORTHEAST FLORIDA. A WEAK COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST OVER THE WEEKEND BEFORE STALLING...CONTINUING SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY.
RESIDUAL SWELL LEFT OVER FROM TROPICAL STORM ANA WILL BRING A
MODERATE RISK OF RIP CURRENTS TO AREA BEACHES ON THURSDAY. LARGER
SWELLS FROM HURRICANE BILL ARE EXPECTED TO ARRIVE BY THE WEEKEND...
BRINGING AN EVEN GREATER THREAT OF RIP CURRENTS ALONG WITH HIGHER
SURF. BOATERS ARE URGED TO MONITOR THE LATEST MARINE FORECASTS FOR
POSSIBLE ADVISORIES BEING ISSUED FOR ROUGH SEAS OVER THE COASTAL
WATERS DURING THE UPCOMING WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
CARROLL/SHASHY
In the hours before
Special weather statement, Aug 19, 4:32 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
532 PM EDT WED AUG 19 2009
FLZ020>023-030-192200-
BAKER-COLUMBIA-HAMILTON-SUWANNEE-UNION-
532 PM EDT WED AUG 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN UNION...
EASTERN SUWANNEE...SOUTHWESTERN BAKER...CENTRAL COLUMBIA AND
SOUTHEASTERN HAMILTON COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...
AT 532 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST
OF LULU TO 9 MILES SOUTHWEST OF LULU...MOVING NORTH AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LULU...OLUSTEE...
WINFIELD...WATERTOWN...SUWANNEE VALLEY...LAKE CITY...FIVE POINTS AND
COLUMBIA THROUGH 600 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3046 8266 3019 8238 2994 8251 2993 8253
2993 8254 3021 8290
TIME...MOT...LOC 2132Z 158DEG 12KT 3015 8246 3000 8257
ENYEDISpecial weather statement, Aug 19, 4:37 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EDT WED AUG 19 2009
GAZ133-135-192200-
APPLING-JEFF DAVIS-
537 PM EDT WED AUG 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN APPLING
AND NORTHEASTERN JEFF DAVIS COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...
AT 537 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES EAST OF BAXLEY...MOVING NORTHWEST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BAXLEY...PLANT HATCH...PINE GROVE AND GRAHAM THROUGH 600 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3194 8234 3195 8232 3194 8228 3178 8214
3166 8229 3184 8256 3196 8242 3196 8238
TIME...MOT...LOC 2137Z 135DEG 6KT 3178 8229
HESSSpecial weather statement, Aug 19, 4:41 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
541 PM EDT WED AUG 19 2009
FLZ021-022-035-192215-
COLUMBIA-GILCHRIST-SUWANNEE-
541 PM EDT WED AUG 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
SUWANNEE...SOUTHWESTERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT...
AT 541 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST
OF FORT WHITE TO 4 MILES SOUTHWEST OF TRENTON...MOVING NORTHWEST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
TRENTON...FORT WHITE...ICHETUCKNEE SPRINGS STATE PARK...BELL...
OBRIEN...MCALPIN...HILDRETH AND BRANFORD THROUGH 615 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3023 8292 2996 8256 2986 8261 2983 8266
2977 8266 2957 8275 2959 8294 2962 8297
2979 8294 2983 8292 2984 8289 2987 8288
2990 8292 2995 8293 3005 8304
TIME...MOT...LOC 2141Z 133DEG 11KT 3000 8264 2956 8286
HESSSpecial weather statement, Aug 19, 4:57 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
557 PM EDT WED AUG 19 2009
GAZ150-162-163-192230-
CLINCH-ECHOLS-WARE-
557 PM EDT WED AUG 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH...SOUTHERN WARE AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 557 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES EAST OF FARGO...MOVING NORTHWEST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEEDMORE AND FARGO THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3087 8253 3066 8225 3057 8233 3058 8252
3067 8270
TIME...MOT...LOC 2157Z 126DEG 9KT 3064 8240
HESSSpecial weather statement, Aug 19, 5:00 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EDT WED AUG 19 2009
FLZ020>022-192230-
COLUMBIA-HAMILTON-SUWANNEE-
600 PM EDT WED AUG 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE...WESTERN
COLUMBIA AND SOUTHERN HAMILTON COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 600 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST
OF WELLBORN TO 4 MILES WEST OF OBRIEN...MOVING NORTH AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OBRIEN...LAKE
CITY...BRANFORD...WELLBORN...WHITE SPRINGS...MCALPIN...HOUSTON...
SUWANNEE SPRINGS...LURAVILLE AND LIVE OAK THROUGH 630 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3047 8286 3019 8264 2995 8294 2996 8295
3000 8297 3000 8299 3010 8312 3011 8316
3010 8318 3015 8324 3017 8324
TIME...MOT...LOC 2200Z 161DEG 16KT 3026 8279 3003 8301
ENYEDISpecial weather statement, Aug 19, 5:22 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 PM EDT WED AUG 19 2009
GAZ135-192300-
APPLING-
622 PM EDT WED AUG 19 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...
AT 622 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST
OF PLANT HATCH TO 5 MILES SOUTH OF SURRENCY...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PLANT
HATCH...BAXLEY AND SURRENCY THROUGH 700 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3191 8221 3189 8210 3187 8210 3185 8208
3180 8209 3180 8210 3177 8209 3176 8213
3158 8213 3156 8215 3165 8241 3195 8237
3194 8233 3195 8229
TIME...MOT...LOC 2222Z 292DEG 4KT 3185 8225 3166 8220
HESSThunderstorm Wind, Hamilton
- When
- August 19, 5:30 PM EST
- Where
- Hamilton County, 3.01 mi SSE of Jasper
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 30.480, -82.930
A tree was blown down across Highway 129 near Interstate 75. The time of the event was based on radar.
Thunderstorm Wind, Suwannee
- When
- August 19, 5:45 PM EST
- Where
- Suwannee County, 0.91 mi NW of Live Oak
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.310, -82.990
A tree was blown down across 74th Terrace on the north side of Live Oak. The time of the event was based on radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Illinois, August 19 to 20, 200922 injured · $25 million · EF3 · 37 events
- Damaging Winds in Vermont, August 19, 20092 deaths · $2,000 · 50 kt wind · 2 events
- Tornado in Indiana, August 19, 2009$1.5 million · EF2 · 1 event
- Tornadoes and Damaging Winds in Minnesota, August 19, 2009$900,000 · EF1 · 10 events
- Flash Flooding and Hail in Kansas, August 19 to 20, 2009$650,000 · 1.75 in hail · 29 events
- Tornadoes and Flood in Illinois, August 19, 2009$215,000 · EF1 · 10 events
- Tornadoes and Damaging Winds in Iowa, August 19, 2009$180,000 · EF1 · 4 events
- Flash Flooding and Hail in Oklahoma, August 19 to 20, 2009$142,000 · 2 in hail · 27 events
- Tornado and Flash Flood in Missouri, August 19, 20091 injured · $28,000 · EF1 · 23 events
- Tornadoes and Heavy Rain in Iowa, August 19, 2009$139,000 · EF0 · 7 events
- Damaging Winds in Indiana, August 19, 2009$115,000 · 60 kt wind · 8 events
- Damaging Winds and Lightning Strike in Indiana, August 19, 20091 injured · $44,000 · 57 kt wind · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 183393, 183394.